MathSciNet Relay Station
MathSciNet bibliographic data
MR2327759 39A11
Özban, Ahmet Yaşar On the system of rational difference equations $x\sb n=a/y\sb {n-3}$, $y\sb n=by\sb {n-3}/x\sb {n-q}y\sb {n-q}$. Appl. Math. Comput. 188 (2007), no. 1, 833–837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement